MedElevator Войти в исследования
← Поиск публикаций

DOI 10.23785/praxis.2025.08_09.006

Медицинская библиотека · Praxis · 2025

[Severe phototoxic side effects of pirfenidone].

Bode Ava, Wyss Fopp Myriam, Kurzen Jean-Luc

СтатьяКлинический случайАннотация на английскомПеревод в очереди

Аннотация

This case report describes a phototoxic drug reaction in an 81-year-old patient taking the antifibrotic drug pirfenidone for the treatment of idiopathic pulmonary fibrosis. After two hours of sun exposure with sunscreen (SPF 50), the patient developed pruritic, erythematous and scaly lesions on the sun-exposed areas (face, neck, hands and forearms). Physical examination revealed an erythematous exanthema with coarse lamellar scale. A phototoxic reaction to pirfenidone was suspected based on the clinical presentation and distribution pattern. Treatment with topical corticosteroids and discontinuation of pirfenidone led to a marked improvement in symptoms. This case highlights the potential phototoxic risks of pirfenidone, which should be considered especially in dermatological practice where the drug is less known. In addition, important differential diagnoses are outlined and discussed.

Для цитирования: Bode Ava, Wyss Fopp Myriam, Kurzen Jean-Luc. [Severe phototoxic side effects of pirfenidone].. Praxis. 2025. DOI: 10.23785/praxis.2025.08_09.006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.